Ask an expert
Question

25 Feb 2004

hrt
I have been off my hrt for about 5 weeks . I have moved to a new state and haven't found a doctor yet. I have noticed alot of changes in my body and am having headaches. I know this is from not having the estrogen in my system. Will this affect me in a bad manner.? I have been on estrogen for 23 years due to a hysterectomy.
Answer 400 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I take it that you are planning to start HRt again soon. The 5 week break will not have any long term effects.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.